Go with silk! Or a tshirt.
i usually just go with shorts and a t-shirt or comfy sports bra!
Absolutely nothing for me 🙂 If night sweats are a problem, speak with a properly qualified healthcare professional about HRT, or if supplements are more your thing, magnesium glycinate (still speak to a healthcare professional!).
I can’t do HRT due to a genetic heart condition - I have asked about it with multiple specialists but they are too wary of the heart condition. I’m stuck with supplements! I’ll check to see if magnesium glycerinate is on the “this might kill you” list or not 😅
@Gabrielle - I'm not medically qualified so I'm not going to contradict those who are 🙂 Out of curiosity, have they discussed modern transdermal Body-identical HRT with you? Or are they just considering the old-fashioned oral ones?
My heart doctor and my OBGYN have both said any form of HRT is risky for me. I tried a vaginal estrogen cream, but the next EKG showed changes so they recommended I stop.
@Gabrielle - wow, for a localised vaginal oestrogen to have an effect like that is really rare! The dose is miniscule...
Are you doing anything else to help with symptoms?
I know. That’s what my OBGYN said too. She said she would continue to prescribe it if I wanted. It’s more of a shouldn’t than an outright can’t. But night sweats and weight gain have been my worst issues (and probably anxiety too) so I decided it’s not worth it for now.
Have you seen our Symptom Handbook? Or any of our factsheets?
Yes, and they have been helpful!
Brill 🙂 Definitely ask about the magnesium glycinate: I still got annoying night sweats even though everything else was pretty much sorted by HRT, and the magnesium glycinate really helped with them 🙂